MAUDE Adverse Event Report: Abbott Medical Guardian¿ Cranial Burr Hole Cover System; DBS BURR HOLE CAP

Abbott Medical Guardian¿ Cranial Burr Hole Cover System; DBS BURR HOLE CAP
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient had infection at the burr hole site.Investigation was unable to identify which burr hole cap attributed to the issue.Surgical intervention was undertaken wherein the left lead and burr hole were removed.Patient was prescribed anti-biotics to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: dbs burr hole cap, model: 6010, udi: (b)(4), serial: n/a, batch: 10676445.

Brand Name
Guardian¿ Cranial Burr Hole Cover System
Common Device Name
DBS BURR HOLE CAP
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50828436
Report Number1627487-2026-10150
Device Sequence Number13409192
Product Code MHY
UDI-Device Identifier05415067030283
UDI-Public(01)05415067030283(10)10344377(17)260515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model Number6010
Device Catalogue Number6010
Device Lot Number10344377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS EXTENSION 2X; DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight110 LB